# SDR CALA2012021300092

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 41,934 hours, 15,258 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 7914
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 27,382 hours, 9,848 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 1 BLEED TRIP OFF LIGHT ILLUMINATED, RAN QRH LIGHT EXTINGUISHED BUT RETURNED.  RIGHT DUCT PRESSURE AT 55 PSI & LEFT AT 35 PSI BEFORE BLEED TRIP OFF LIGHT REMOVED AND REPLACED NR 1 ENG PRECOOLER CONTROL VALVE SENSOR PER MM 36-12-03.  OPS CHKS GOOD ON HIGH POWER RUN.  LEFT DUCT PRESSURE AT 35 PSI AND RIGHT DUCT PRESSURE AT 42 PSI.  OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1477642  SN OFF 05290 TT # 1013337  SN OFF 07914 SENSOR, PRECOOL OFF 29-3626-9-9001 5290 ON 29-3626-9-9001 6687 VALVE, PRECOOLER OFF 29-3617-9-0001 7914 ON 29-3617-9-0001 1991.
